# SDR FDEA201404020616

- Difficulty date: April 2, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 68,250 hours, 16,002 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE BEADED DOUBLER AT XOS 665, FOUND CRACKED.  REPAIRED IAW SRM 57-40-02 REPAIR 15 FIGURE 203 REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
